I have histoplasmosis as a young teen. I have 1 lung that functions, severe scaring because of rare disease. I am very health concious, try not to eat sugar and eat very healthy, do pilates and yoga, and really know that these two things have helped me in dealing with symptoms of disease. When I get colds they turn into pneumonia. (however since working with naturopath my colds last 2 days and gone. I was given advair 3 years ago to help with inflamatin. It has really helped ,,,,however, my voice has changed. I am very froggy and raspy. I really don't like to take steriods. My dr. says it is safe but in my mind I have a hard time with it only because I feel there is other alternatives that are safer. I have been seeking those and have come up with some options.
Here is the question. I know I should have not stopped taking advair but I did. It has been 6 days now. I am going to a naturopath and she is giving me T. Asthmatica Plus, PhytoCort, taking accupuncture and so far I am doing well. I have been going to accupuncturist for about 5 months now. I know I should have tapered off advair or talked with dr. but I did not. I wanted to see if naturepath could help and then go to my dr. and let him know it is working or if not seek his help. Question: How long does it take for advair to get out of your system? Is their damage to your system?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.